MathSciNet Relay Station
MathSciNet bibliographic data
MR3011166 34K40 (34K10 34K25)
Candan, T. Existence of nonoscillatory solutions for system of higher order neutral differential equations. Math. Comput. Modelling 57 (2013), no. 3-4, 375–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement